It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dee on May 23, 2000 at 22:52:13:

I am frustrated and worried. Had borderline HBP of 130s/low 90s. Per doctor advice started taking Triamterene. BP went almost immediately down to 120s/low 80s. 2nd month started having some higher readings again. Began taking Reliv supplements: Ultrim, FibRestore, along with Soysentials. BP readings are 159/126, 126/92, 153/94. I could lose 10 lbs., run or exercise 3x/week, non-smoker, no caffeine. menopausal. Echocardiagram came back OK. Amxiety is setting in. What is the matter? Dee

Follow Ups

All times are GMT -7. The time now is 05:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!